RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 3(321), Pages 211–220 (Mi umn21)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Petr Lavrent'evich Ul'yanov (on his seventieth birthday)

N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov


DOI: https://doi.org/10.4213/rm21

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:3, 645–655

Bibliographic databases:

Document Type: Personalia
MSC: 01A70

Citation: N. S. Bakhvalov, O. V. Besov, S. M. Nikol'skii, M. K. Potapov, “Petr Lavrent'evich Ul'yanov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 53:3(321) (1998), 211–220; Russian Math. Surveys, 53:3 (1998), 645–655

Citation in format AMSBIB
\Bibitem{BakBesNik98}
\by N.~S.~Bakhvalov, O.~V.~Besov, S.~M.~Nikol'skii, M.~K.~Potapov
\paper Petr Lavrent'evich Ul'yanov (on his seventieth birthday)
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 3(321)
\pages 211--220
\mathnet{http://mi.mathnet.ru/umn21}
\crossref{https://doi.org/10.4213/rm21}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1657557}
\zmath{https://zbmath.org/?q=an:0915.01019}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 3
\pages 645--655
\crossref{https://doi.org/10.1070/rm1998v053n03ABEH000021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076682300012}


Linking options:
  • http://mi.mathnet.ru/eng/umn21
  • https://doi.org/10.4213/rm21
  • http://mi.mathnet.ru/eng/umn/v53/i3/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:338
    Full text:83
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019